Couldn't find what you looking for?

TRY OUR SEARCH!

I have also stopped the depo shot. I was on it for about 4-5 years. My last shot was August 2006. I was due for another shot at the end of November but my husband had vasectomy so I didn't get it. It's now March 2007, no period yet. I've been getting alot of migrains, on and off nausea, sleepless nights. My cousin was on the shot for several years, she said it took her 9 months before she had her first period. This was about 2 years ago, she is pregnant now. I've been experiencing alot of cramping the last two days. Is this a sign that my period is about to start? As I've been reading, it seems like a waiting game. Can anyone tell me what to expect with my periods. How bad will they be? Thanks.

Loading...

I was on depo from age 15-22, took me 3 months to get my period back and the first few where painful as, made me crook in the stomach, and I just felt like complete c**p. but it eased off after a while :)
Reply

Loading...